Taiwanese Journal of Mathematics

Iterated Commutators of Multilinear Maximal Square Functions on Some Function Spaces

Zengyan Si, Qingying Xue, and Pu Zhang

Advance publication

This article is in its final form and can be cited using the date of online publication and the DOI.

Full-text: Open access


In this paper, the iterated commutators of multilinear maximal square function and pointwise multiplication with functions in Lipschitz spaces are studied. Some new estimates for the iterated commutators with kernels satisfying some Dini type conditions on Lebesgue spaces, homogenous Lipschitz spaces and homogenous Triebel-Lizorkin spaces will be given, respectively.

Article information

Taiwanese J. Math., Advance publication (2020), 22 pages.

First available in Project Euclid: 14 January 2020

Permanent link to this document

Digital Object Identifier

Primary: 42B25: Maximal functions, Littlewood-Paley theory 47G10: Integral operators [See also 45P05]

multilinear maximal square functions multilinear square functions iterated commutators


Si, Zengyan; Xue, Qingying; Zhang, Pu. Iterated Commutators of Multilinear Maximal Square Functions on Some Function Spaces. Taiwanese J. Math., advance publication, 14 January 2020. doi:10.11650/tjm/200101. https://projecteuclid.org/euclid.twjm/1578970817

Export citation


  • B. T. Anh and X. T. Duong, On commutators of vector BMO functions and multilinear singular integrals with non-smooth kernels, J. Math. Anal. Appl. 371 (2010), no. 1, 80–84.
  • X. Chen, Q. Xue and K. Yabuta, On multilinear Littlewood-Paley operators, Nonlinear Anal. 115 (2015), 25–40.
  • R. R. Coifman, D. G. Deng and Y. Meyer, Domaine de la racine carrée de certains opérateurs différentiels accrétifs, Ann. Inst. Fourier (Grenoble) 33 (1983), no. 2, 123–134.
  • R. R. Coifman and Y. Meyer, Au delà des opérateurs pseudo-différentiels, Astérisque 57, Société Mathématique de France, Paris, 1978.
  • G. David and J.-L. Journé, Une caractérisation des opérateurs intégraux singuliers bornés sur $L^2(\mathbf{R}^n)$, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 18, 761–764.
  • E. B. Fabes, D. S. Jerison and C. E. Kenig, Multilinear Littlewood-Paley estimates with applications to partial differential equations, Proc. Nat. Acad. Sci. U.S.A. 79 (1982), no. 18, 5746–5750.
  • ––––, Multilinear square functions and partial differential equations, Amer. J. Math. 107 (1985), no. 6, 1325–1368.
  • L. Grafakos, D. He and P. Honzík, Rough bilinear singular integrals, Adv. Math. 326 (2018), 54–78.
  • L. Grafakos, L. Liu and D. Yang, Multiple-weighted norm inequalities for maximal multi-linear singular integrals with non-smooth kernels, Proc. Roy. Soc. Edinburgh Sect. A 141 (2011), no. 4, 755–775.
  • L. Grafakos and Z. Si, The Hörmander multiplier theorem for multilinear operators, J. Reine Angew. Math. 668 (2012), 133–147.
  • J. Hart, Bilinear square functions and vector-valued Calderón-Zygmund operators, J. Fourier Anal. Appl. 18 (2012), no. 6, 1291–1313.
  • M. Hormozi, Z. Si and Q. Xue, On general multilinear square function with non-smooth kernels, Bull. Sci. Math. 149 (2018), 1–22.
  • G. Lu and P. Zhang, Multilinear Calderón-Zygmund operators with kernels of Dini's type and applications, Nonlinear Anal. 107 (2014), 92–117.
  • D. Maldonado and V. Naibo, Weighted norm inequalities for paraproducts and bilinear pseudodifferential operators with mild regularity, J. Fourier Anal. Appl. 15 (2009), no. 2, 218–261.
  • H.-x. Mo and S.-z. Lu, Commutators generated by multilinear Calderón-Zygmund type singular integral and Lipschitz functions, Acta Math. Appl. Sin. Engl. Ser. 30 (2014), no. 4, 903–912.
  • M. Paluszyński, Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss, Indiana Univ. Math. J. 44 (1995), no. 1, 1–17.
  • S. Sato and K. Yabuta, Multilinearized Littlewood-Paley operators, Sci. Math. Jpn. 55 (2002), no. 3, 447–453.
  • S. Shi, Q. Xue and K. Yabuta, On the boundedness of multilinear Littlewood-Paley $g^*_{\lambda}$ function, J. Math. Pures Appl. (9) 101 (2014), no. 3, 394–413.
  • Z. Si and Q. Xue, Multilinear square functions with kernels of Dini's type, J. Funct. Spaces 2016 (2016), Art. ID 4876146, 11 pp.
  • ––––, Estimates for iterated commutators of multilinear square fucntions with Dini-type kernels, J. Inequal. Appl. 2018 (2018), Paper No. 188, 21 pp.
  • Z. Si and P. Zhang, Iterated commutators of multilinear Calderón-Zygmund maximal operators on some function spaces, J. Inequal. Appl. 2019 (2019), Paper No. 100, 21 pp.
  • J. Sun and P. Zhang, Commutators of multilinear Calderón-Zygmund operators with Dini type kernels on some function spaces, J. Nonlinear Sci. Appl. 10 (2017), no. 9, 5002–5019.
  • N. Tomita, A Hörmander type multiplier theorem for multilinear operators, J. Funct. Anal. 259 (2010), no. 8, 2028–2044.
  • W. Wang and J.-s. Xu, Commutators of multilinear singular integrals with Lipschitz functions, Commun. Math. Res. 25 (2009), no. 4, 318–328.
  • Q. Xue, X. Peng and K. Yabuta, On the theory of multilinear Littlewood-Paley $g$-function, J. Math. Soc. Japan 67 (2015), no. 2, 535–559.
  • Q. Xue and J. Yan, On multilinear square function and its applications to multilinear Littlewood-Paley operators with non-convolution type kernels, J. Math. Anal. Appl. 422 (2015), no. 2, 1342–1362.
  • K. Yabuta, A multilinearization of Littlewood-Paley's $g$-function and Carleson measures, Tohoku Math. J. (2) 34 (1982), no. 2, 251–275.